• question-icon

    Suggest treatment for delayed ejaculation

default
Posted on Mon, 24 Jul 2017 in General Health
Question: Doctor i am suffering from inhibited ejaculation since last 2 months. i have a hard erection which can last up to 60 minutes but i cant ejaculate at the peak. i am not taking any medication. i am attracted to my wife but still cant ejaculate during intercourse while i can easily ejaculate during masturbation. Please give your valuable opinion.
doctor
Answered by Dr. Prof. Kunal Saha 46 minutes later
Brief Answer:
Proper arousal is important. Technique comes next. Steadiness will reward.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. What you mention involves stress. You need to relax. Proper technique is very important in such a case. Firstly you need to indulge in prolonged foreplay so that you can gradually build upon the excitement and arousal. Proper psychological involvement in important in such a case. Let me tell you that you need to be rational and have realistic expectations from your partner. I assume that your partner is not a 'professional' and so you should not expect the same output from her as you see in the items that you use for self stimulation and masturbation. Psychological invovlement is very important. You also need to learn to go at a steady pace and go steady whenever you feel that you are nearing climax. With gradual practice you would be able to perform much better and I am certain ejaculation would not be a problem.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 1 hour later
Do you think that i require any performance enhancing drug although erection is not a problem?.
doctor
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Medicines would not help

Detailed Answer:
Thanks for writing back. No there is nothing called a performance enhancing drug. There are drugs to help you achieve erection, there are drugs to numb your senses (so that you can perform longer as you feel nothing) but there is nothing to 'enhance performance'. So, drugs would not help
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

I have a friend that is veteran from the Persian Gulf War. She has been diagnosed with Hashimoto immune disorder with acute pancreatitis, her...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi, i m have recently started taking eglonyl due to severe stress and lack of sleep. My blood was abnormally high so my doctor also prescribed...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2